# SDR N6WA2015060602

- Difficulty date: June 6, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 30,960 hours, 22,648 cycles
- System (JASC): 5240 · Service Doors
- Part: Pin
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR DOES NOT CLOSE PROPERLY.  REPOSITIONED SERVICE DOOR PIN IAW AMM 52-11-00.  OPERATIONS CHECKED GOOD.
